Page 1 of 7 12345 ... LastLast
Results 1 to 12 of 84
  1. #1
    shizz is offline Member
    Join Date
    Dec 2008
    Location
    dallas, tx, .
    Posts
    84

    Default Today is my last day with H.

    Ok guys, This is it. I will take my last dose around 9-10 pm tonight, then wait 18-24 hours before beginning my Suboxone taper. Im going to go with Jdude,4degrees and others advice and stick with a 7-10 day plan, and I will let you guys know how it works for me. And hopefully my information passed will help many in the future. If anyone has any suggestions for me, please feel free, I could use the pep talks, or suggestions, tips, anything really. Thanks guys. Im not very spiritual but for some reason feel like saying, God Bless, to you.

  2. #2
    Join Date
    Apr 2009
    Location
    , , .
    Posts
    42

    Default

    My ONLY suggestion while Inducting onto sub is to wait about 36 hours. I waited only 24 when I switched to Sub and it was HOOORRRIIIBBLLE. I don't want to discourage you, I just want you to be safe. One difference though is that i was switching to sub off of 9mg Of methadone, and with methadone's half life, you may be able to switch to the sub from H a bit sooner. Good Luck.

  3. #3
    shizz is offline Member
    Join Date
    Dec 2008
    Location
    dallas, tx, .
    Posts
    84

    Default

    Im going to use the COWS scale and Im sure after 18-24 hours i will be in moderate-severe withdrawals, which is when Im told is the right time to take the Suboxone. Did you use the COWS scale and if so, how did you rank?? Methadone has a much longer half-life than H does, based on what ive read and been told.

  4. #4
    Join Date
    Apr 2009
    Location
    , , .
    Posts
    42

    Default

    Hey, i apologize. I'm new to the site and have done some reading up since i posted in here. You , according to what I'm reading should be ok coming off of H. It's the Methadone's half life that got me sick. Good luck.

  5. #5
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    Actually you're both correct. The COWS scale is the best guide. But the methadone to sub can be problematic at best.
    Shady got lucky only waiting 36hours and having a reasonable induction. Some folks(methadone) have waited several days or more.

    And while the H has a short half life...the[u] tar H </u> seems to bind alot longer. Needing to be on the heavier end of the scale(more time).

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  6. #6
    klay is offline Member
    Join Date
    Mar 2009
    Location
    , , .
    Posts
    34

    Default

    Good luck shizz, your in good hands when your listning to jdude when it come to opiate detox its as good as gospel. He seems to know more than DR.s around here anyway, probley cause he has been thru it. the COWS test is ok but if someone is giving it to you it can very so much, for me my body told me when it was time to start, i just watched my pupils and the chicken bumps on my arm and when i could not stand it no more i transferd to subs smoothly, and thats from methadone, but the H is a little difrent from my experience It always took me like 2 to 3 weeks to come around and get a little relief, the subs took so much longer so be carefull but then again it could of been the long term methadone use cant say for sure. But take some joy that you did not go on maintenance. If I could of done it over again i would of just stayed on the junk and then kick or go the sub route from there like you are doing, look forward to hearing your progress, good luck, is hard as it might be it is worth it. And when when withdraw gets mean just get that much more mean back.

  7. #7
    shizz is offline Member
    Join Date
    Dec 2008
    Location
    dallas, tx, .
    Posts
    84

    Default

    Thanks for the advice. One other note as i start my induction period. I obtained 4 .1mg clonodines to help the withdrawals. How do you suggest i use them? Should i break them in half and use as needed? Should i wait until i level out on Suboxone to take them, or take them as needed for sleep, or to alleviate any upcoming intolerable withdrawals symptoms? I also can get some valium, and trust me guys, im not plan on abusing any of these substances, rather just would like something to help reduce any upcoming unwanted feelings. im def. taking a 4bar to zonk out tonight and tomorrow morning as long as possible. My plans were to sleep off the first 12 hours or so, then when i wake up once feeling bad, take a couple immodiums, then go to walmart and find some supplements and movies to burn some time, then come back home and wait it out until im full withdrawals, then bam 2mg of Suboxone. Im kind of looking forward, yet VERY nervous. I can tell Jdude is a lil annoyed because he can hear the nervousness and uneasiness in my posts about this. I know its best in the long run, but still my brain is going 90 to nothing right now. Do you think i can function at work on Wed. or should i just play it by ear? I made up an excuse to where i could theoretically take the next couple days off if need be.

  8. #8
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    Hey shizz.....nope..not annoyed at all.:)Stick with the clonidine when needed.It's best to use a bp cuff. But most folks have reported it did help them sleep. Don't take any benzos.

    I understand the reasoning for the bars,but you could be prolonging the time. But don't take both.....stick with the clonidine. You'll be in a much better sits to induct.If you have the clonidine, there won't be any need for the Imodium for the very short time between tonight and the induction... maybe not even the bars.

    Inducting correctly you'll be at work Wed.:)

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  9. #9
    Mic Guest

    Default

    Hi Shizz, and welcome. :) You're in very good hands, as you've already figured out.

    Wanted to toss my two cents about the clonidine. Like Jdude said, you really oughta monitor your BP frequently. My experience with clonidine has been excellent, but from the stories I've heard from others, it's a very powerful med and can kick your butt if you're not careful. As in 1) no driving, etc. and 2) not recommended for those with low bp. I was in a medical facility each of the 3-4 times I used it.....so dose was likely higher cuz of the level of medical care. (Like the nurse coming in every two hours to take BP...yes, even when I was lucky enough to be sleeping) Just be careful is all I'm saying.

    Anyhow...keep us posted; we're glad you found us.

    Mic

    <center>Charting the Course</center>

  10. #10
    shizz is offline Member
    Join Date
    Dec 2008
    Location
    dallas, tx, .
    Posts
    84

    Default

    ok, so its been a lil over 13 hours, and i feel WEIRD. I can start to feel my hair rising up, I yawn every 45 seconds, Its cold but im sweating, eyes watering... the good news is no throwing up, and no repeated "runs" to the bathroom. Once that starts happening, should i take the sub? What can you guys suggest I do for the next few hours.. I guess just watch tv. I was going to go to walmart but not in the mood to do anything really.

  11. #11
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    Hey shizz...use the COWS scale:

    http://www.heroin-detox.com/faqs-inf...ows-scale.html

    What have you taken in the last 13 hours?

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  12. #12
    Parachute is offline Senior Member
    Join Date
    Feb 2008
    Location
    , , .
    Posts
    3,622

    Default

    are your pupils HUGE??? I have gone from OXY to SUB many times when I felt as you describe, no precipitated WD. Just from Reading around the forum it seems that IV HEROIN users tend to get precipitated WD the most out of all opies. If I's were you I would wait it out till you are really sick just to make sure...Doesn't make much of a difference if you are just waitin it out right now. SUB will work wonders so you can keep in mind that as yo begin to feel worse, you will get pulled out of it by the SUB.....I rode that train of skewed positivity as darkness descended many times. Good Luck
    Take two mgs of SUB under your tongue and wait it out 45 mins..if need be, take two more...Less is more with Suboxone....



    PEACE

Page 1 of 7 12345 ... LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.